# SDR MASA200600940

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,100 hours, 17,960 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7282 FWA, GEAR SLOW TO RETRACT.  GEAR SWING OK 10X, NO DEFECTS.
